Pacific Journal of Mathematics

Extension of a renewal theorem.

David Blackwell

Article information

Source
Pacific J. Math. Volume 3, Number 2 (1953), 315-320.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103051394

Mathematical Reviews number (MathSciNet)
MR0054880

Zentralblatt MATH identifier
0052.14104

Subjects
Primary: 60.0X

Citation

Blackwell, David. Extension of a renewal theorem. Pacific J. Math. 3 (1953), no. 2, 315--320. http://projecteuclid.org/euclid.pjm/1103051394.


Export citation

References

  • [1] D. Blackwell, A renewal theorem, Duke Math. J. 15 (1948), 145-151.
  • [2] K. L. Chung and Harry Pollard, An extensionof renewal theory, Proc. Amer. Math. Soc.3 (1952), 303-309.
  • [3] K. L. Chung and J. Wolfowitz, On a limit theorem in renewal theory, Ann. of Math. 55(1952), 1-6.
  • [4] P. Erdos, W. Feller, and H. Pollard, A theorem on power series, Bull. Amer. Math. Soc.55 (1949), 201-204.
  • [5] A. Kolmogorov, Anfangsgrunde der Theorie der Markoffschen Ketten mt unendlich vielen moglichen Zustanden, Mat. Sbornik N.S. 1 (1936), 607-610.
  • [6] C. Stein, A note on cumulative sums, Ann. Math. Statistics 17 (1946), 498-499.
  • [7] A. Wald, Sequential tests of statisticalhypotheses,Ann. Math. Statistics 16 (1945) 117-186.